Tree Pivot-Minors and Linear Rank-Width

Dabrowski, KK, Dross, F, Jeong, J et al. (4 more authors) (2021) Tree Pivot-Minors and Linear Rank-Width. SIAM Journal on Discrete Mathematics, 35 (4). pp. 2922-2945. ISSN 0895-4801



Copyright, Publisher and Additional Information: © 2021, Society for Industrial and Applied Mathematics. This is an author produced version of an article accepted for publication in SIAM Journal on Discrete Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: tree; pivot-minor; linear rank-width
  • Accepted: 11 August 2021
  • Published (online): 7 December 2021
  • Published: 7 December 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 01 Sep 2021 11:16
Last Modified: 11 Mar 2022 15:31
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Identification Number: